Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child suffering from cough. Taking alex. Got allergic reaction. Now found mucus in stool. What can be done?

hi doc my son is six years old. He is suffering from cough sohe is taking alex syrup and levoline due to seasonal allergic doc also prescribed him montair lc and allegra . Bt before some days he was suffering from mucus in stool and went potty after eating something. So gramogyl syrup has been given for 5 days bt after stopping that syrup he again suffering from mucus in stool should i give again gramogyl
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
mucus seen in stool is commonly seen in dysentry, but in this there is increase frequency of passing stool and in this stool is mucoid and blood mix. child is little irritable with mild fever.
if all this condition is there then gramogyl syrup is helpful. and you should mantain hygine of baby.

if baby is active and still coughing,stool with some mucus without any blood and fever not need any antibiotic or gramogyl baby some time swallow there cough, so keep watch.
get back to me if i am helpful to you
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor